Noncommutative Local Algebra.
Geometric and functional analysis, Tome 4 (1994) no. 6, pp. 545-585
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
noncommutative algebraic geometry, spectrum of an abelian category, localizations, canonical topologies
@article{GFA_1994__4_6_58175,
author = {A.L. Rosenberg},
title = {Noncommutative {Local} {Algebra.}},
journal = {Geometric and functional analysis},
pages = {545--585},
year = {1994},
volume = {4},
number = {6},
zbl = {0830.14002},
url = {http://geodesic.mathdoc.fr/item/GFA_1994__4_6_58175/}
}
A.L. Rosenberg. Noncommutative Local Algebra.. Geometric and functional analysis, Tome 4 (1994) no. 6, pp. 545-585. http://geodesic.mathdoc.fr/item/GFA_1994__4_6_58175/